# SDR CA150204011

- Difficulty date: January 26, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-34-200
- Aircraft time: 8,540 hours
- Engine: Lyc LIO360C1E6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Broken
- Location: Cylinder Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THREE  BROKEN STUDS TOP CYLINDER NR 2.
